MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020851680
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4115/4119/3221) based on available information, the graft was explanted in 2016.It was assumed that the graft was scrapped and therefore, the device is not available for evaluations.In addition, since the serial number and lot number are unknown, historical data and device history records cannot be reviewed.(4315) due to the lack of information, the cause of the reported adverse event could not established.
 
Event or Problem Description
This event was submitted as part of the intervascular pmcf registry.On (b)(6) 2016, the patient presented with a lesion in the external and common iliac arteries of the bilateral lower extremities.A hemashield gold knitted microvel double velour vascular graft was soaked in heparin before the procedure, and the graft was implanted via aortobiiliac bypass without any issues.Technical success was achieved and the patient was discharged on (b)(6) 2016.On (b)(6) 2016, 4 months and 11 days after the initial implant procedure, the patient experienced a major adverse limb event (infection).The severity was noted as severe and the investigator noted this was causally related to the study procedure and causally related to the device.An interventional treatment (surgical procedure) was performed and this adverse event is noted as recovered with sequelae.A surgical procedure including axillo-bifemoral bypass, removal of aortic graft, redo of axillo-bifemoral bypass was performed with graft reintervention but no amputation.The clinic provided the following details, "on (b)(6) 2016 subject presented with fever, chills, tachycardiac and hypotensive, computed tomography scan revealed possible aortoenteric fistula, fluid collection in the left lower quadrant, and she was bacteremic.Subject underwent surgery with gastrointestinal team for closure of duodenal component of aortoduodenal fistula.Vascular surgery then took over (dr.(b)(6)) operative procedure: to complete a right axillobifemoral bypass utilizing 8mm preconstructed graft; abdominal exploration removal of previously placed aortobifemoral graft, over-sewing of the abdominal aorta, repair of duodenum.".

Brand Name
HEMASHIELD GOLD KNITTED
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key25256086
Report Number1640201-2026-0000030
Device Sequence Number5417843
Product Code MAL
UDI-Device Identifier00384401017721
UDI-Public(01)00384401017721
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM002020851680
Device Catalogue NumberM002020851680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight78 KG